Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

CRP reduced, ESR risen, SGPT and SGOT increased. Help?

Hi Illness history: 1. First fever – sometime in July’12 – treated as normal viral with Levoflox. Fever lasted 2-3 days. Slight cough present. 2. Second fever – approx. 1 week later in July’12 – diagnosed as suspected sinusitis – and treated with respective medicines. Slight cough also present. 3. Third fever – 12th August ’12 – fever with shivering – suspected malaria – treated with normal antibiotic, and malaria medicine course for 3 days. Blood report showed very low neutrophils, but they recovered in a week. This fever lasted only two days. Slight cough also present. 4. Fourth fever – 25th August’12 – fever with weakness. Admitted to hospital for investigations. Suspected enteric fever. Treated with metrogyl and monocef with IV for 7 days. CRP was 75 when admitted. Reduced after antibiotics. Other tests done mentioned in the excel. Fever again lasted for only 2 days. Current problem: - After discharge, CRP was decreased to 7.5. But after a week, it is again showing an increasing trend with the CRP on 9th September as 9.3! - ESR when admitted to the hospital was 27, but now it has risen to 47! - Liver reading SGPT and SGOT , have also increased by close to 40%. Doctors initial suspicion: - TB . But the TB skin test has come negative. Also my coughing is very rare. My fever are low grade and seem to last for 2-3 days only! Please can you suggest, how should I proceed here, with the increasing CRP trend, it seems I am about to have fever pretty soon. Thanks. GP
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi this is dr. vijay have a conculation with rheaumatologist once with increase in esr will suggest other rheumatoid diseases
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor